Global Regularity for the Quadratic Klein-Gordon Equation in R1+2

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider 2-D Klein-Gordon equation with quadratic nonlinearity and prove Strichartz type dispersive estimates for the global solution with small initial data in the Sobolev space H1+ε{lunate}.

Original languageEnglish
Pages (from-to)1287-1312
Number of pages26
JournalCommunications in Partial Differential Equations
Volume38
Issue number8
DOIs
Publication statusPublished - 2013
Externally publishedYes

Fingerprint

Dispersive Estimates
Global Regularity
Sobolev spaces
Quadratic equation
Klein-Gordon Equation
Global Solution
Sobolev Spaces
Nonlinearity

Keywords

  • Dispersive estimates
  • Klein-Gordon equation
  • Small data solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Global Regularity for the Quadratic Klein-Gordon Equation in R1+2 . / Gueorguiev, Vladimir Simeonov; Stefanov, A.

In: Communications in Partial Differential Equations, Vol. 38, No. 8, 2013, p. 1287-1312.

Research output: Contribution to journalArticle

@article{0c4ca33e4c8a44fc86d2b504112a8e40,
title = "Global Regularity for the Quadratic Klein-Gordon Equation in R1+2",
abstract = "We consider 2-D Klein-Gordon equation with quadratic nonlinearity and prove Strichartz type dispersive estimates for the global solution with small initial data in the Sobolev space H1+ε{lunate}.",
keywords = "Dispersive estimates, Klein-Gordon equation, Small data solutions",
author = "Gueorguiev, {Vladimir Simeonov} and A. Stefanov",
year = "2013",
doi = "10.1080/03605302.2013.794835",
language = "English",
volume = "38",
pages = "1287--1312",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "8",

}

TY - JOUR

T1 - Global Regularity for the Quadratic Klein-Gordon Equation in R1+2

AU - Gueorguiev, Vladimir Simeonov

AU - Stefanov, A.

PY - 2013

Y1 - 2013

N2 - We consider 2-D Klein-Gordon equation with quadratic nonlinearity and prove Strichartz type dispersive estimates for the global solution with small initial data in the Sobolev space H1+ε{lunate}.

AB - We consider 2-D Klein-Gordon equation with quadratic nonlinearity and prove Strichartz type dispersive estimates for the global solution with small initial data in the Sobolev space H1+ε{lunate}.

KW - Dispersive estimates

KW - Klein-Gordon equation

KW - Small data solutions

UR - http://www.scopus.com/inward/record.url?scp=84879682618&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84879682618&partnerID=8YFLogxK

U2 - 10.1080/03605302.2013.794835

DO - 10.1080/03605302.2013.794835

M3 - Article

VL - 38

SP - 1287

EP - 1312

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 8

ER -